# SDR ASOA2014052710595

- Difficulty date: May 4, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 28,014 hours, 25,795 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER UPPER AND LOWER CENTER HINGE BEARINGS HAVE EXCESSIVE PLAY.  COMPLIED WITH EC/TC RIL 0602, REPAIR TYPE II: REPLACEMENT OF THE SWAGED BEARING IAW RIL 602, REV E.
